# SDR ASAA2016082217781

- Difficulty date: August 22, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 36,665 hours, 11,280 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP VERT SPEED SELECTOR WHEEL INOPERATIVE.  ACFT GROUNDED.  UPON ACFT POWER-UP AT REMOTE LOCATION, VERTICAL SPEED SELECTOR KNOB AND DISPLAY OPS NORMAL.  FLIGHT DIRECTORS ON, V/S MODE COMMAND BARS ON, PRIMARY FLIGHT DISPLAYS AND CONTROL COLUMN FOLLOW V/S KNOB.  MCP TESTS BITE 70 GOOD.
